Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Skin Rash

Get Email Updates

Skin Rash Guide

Rosa Cabrera RN

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: Pink/red skin rash on top of hands and feet.

By Anonymous
 
Rate This

I recently showered and then broke out with a rash all over my hands. They look like a bunch of bug bites. It has been several days now and it has spread to my feet and a little on my arms. I haven't used any new soups, lotions, detergents or anything new in over a month. I also haven't eaten anything new either so I don't think it is a allergic reaction. It breaks out worse if I shower. It does itch but only once in a while.

I also have other symptoms but not sure if they are related to the rash. When I go to the bathroom there is blood in the stool. I also have been discharging alot lately, and normally never had any, not I have it daily. About once a week I get major stomach pains, it brings me to tears and I usually can't move and it feels like my stomach is going to explode. The pain usually goes away within an hour or two.

Add a Comment9 Comments

Pat Elliott

Anon - Susan is correct, the bleeding is not normal. Your doctor should be working with you so that you have normal bowel movements. Constipation is often the cause of difficult bowel movements and sometimes these can cause blood in the stool. Accepting constipation and/or strained, difficult bowel movements isn't good for your health. Has your doctor discussed your diet with you? Constipation is usually caused by inadequate "roughage" or fiber in the diet, or a disruption of the regular routine or diet. I hope you will look into this further so you can end the pain that this must be causing you. Take care, Pat

April 16, 2010 - 5:36pm
EmpowHER Guest
Anonymous (reply to Pat Elliott)

I already stated it has been taken care of!!!!!!!! I've been eating activia which helps and probiotics and miralax at the beginning of the month for 3-7 days.

April 19, 2010 - 7:23pm
EmpowHER Guest
Anonymous

Also the rash went away within 4 days of taking the meds and hasn't come back. I've been taking miralax and activia and havent had any cramps pain or any symptoms since!

April 16, 2010 - 5:21pm
EmpowHER Guest
Anonymous

That sounds like Crohn's disease to me! Have you lost weight? Abdominal pain, esp. in lower right quadrant? Fatigue? Any fevers? All are symptoms.

April 13, 2010 - 6:43pm
EmpowHER Guest
Anonymous (reply to Anonymous)

NO to all your questions. I have not lost any weight in the last 4 years. When I get the pains/cramps they are in the middle of by stomach. No fatigue and no fevers.

April 16, 2010 - 5:19pm
EmpowHER Guest
Anonymous

I already made an appointment and she said the blood and stuff is normal and the stomach pains are most likely caused by gas. She said the rash is just from an allergic reaction or stress, but it still isnt getting better

April 1, 2010 - 10:29am
Susan Cody HERWriter Guide (reply to Anonymous)

Hi Anon

I have to second Cary. Blood in your stool is NOT normal. It can happen for benign reasons such as hemorrhoids but even then, you may need treatment. Please don't go along with the thought that it's normal - it isn't. It may be easily treatable with some meds or an increased fiber concentration in your diet and good hydration or it could be something that needs further examination. If bloody stools were normal, we'd all have them.

I wish you the best and good for you for advocating for yourself Please update us on your visit and be sure to write down any questions you may have for the doctor beforehand.

We look forward to hearing from you!

April 1, 2010 - 1:05pm
EmpowHER Guest
Anonymous (reply to Susan Cody)

I've had troubles with my diestion and going to the bathroom since I was young. She suggestion miralax, probiotics and stool softeners to try to help. She said if it doesn't help that I will have to go back and get a colonoscopy to see whats wrong. The bleeding is normal for me since I have difficulty going, not normal for everybody.

April 1, 2010 - 4:53pm
Cary Cook BSN RN

Hi Anonymous-

You really should see a physician. That rash may not just be a rash. There are some gastrointestinal issues that can present with a rash. One example of this is Crohn's disease. I'm not saying you have Crohn's, just that it is one GI issue that can present with a rash (http://skincare.lovetoknow.com/Crohn's_Disease_and_Skin_Rash). There are others. The fact that you have blood in your stool is a big sign that you need to see a physician. Along with the stomach pain and the rash, I am concerned that you have something going on that needs treatment.

Please make an appointment as soon as possible with your doctor to discuss testing and treatment. Please do not wait. Let us know what happens.

Good luck.

April 1, 2010 - 7:12am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1669 Health

Changed

625 Lives

Saved

472 Lives
3 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Do your teens have their own cellphones?:
View Results